Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Danilin, Yu M

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 11

Number of views:
This page:87
Abstract pages:1302
Full texts:776

http://www.mathnet.ru/eng/person65661
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/209840

Publications in Math-Net.Ru
1989
1. Yu. M. Danilin, “Quadratic penalty methods based on linear approximation”, Zh. Vychisl. Mat. Mat. Fiz., 29:6 (1989),  831–843  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 29:3 (1989), 132–139
1981
2. Yu. M. Danilin, “Newton's method with step control for degenerate minimization problems”, Dokl. Akad. Nauk SSSR, 259:3 (1981),  530–532  mathnet  mathscinet  zmath
1978
3. A. P. Bulanyi, Yu. M. Danilin, “Quasi-Newtonian minimization algorithms that are based on the construction of systems of conjugate vectors”, Zh. Vychisl. Mat. Mat. Fiz., 18:4 (1978),  877–885  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 18:4 (1978), 57–66
1974
4. Yu. M. Danilin, “Conjugate gradient methods that do not require the solution of one- dimensional minimization problems”, Dokl. Akad. Nauk SSSR, 218:3 (1974),  513–516  mathnet  mathscinet  zmath
5. Yu. M. Danilin, “A certain class of minimization algorithms with superlinear convergence”, Zh. Vychisl. Mat. Mat. Fiz., 14:3 (1974),  598–609  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 14:3 (1974), 59–71
1973
6. Yu. M. Danilin, B. N. Pshenichnyi, “Estimates of the rate of convergence of a class of minimization algorithms”, Dokl. Akad. Nauk SSSR, 213:2 (1973),  270–273  mathnet  mathscinet  zmath
1971
7. Yu. M. Danilin, “Estimation of the effectiveness of a certain algorithm for finding the absolute minimum”, Zh. Vychisl. Mat. Mat. Fiz., 11:4 (1971),  1026–1031  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 11:4 (1971), 261–267
8. Yu. M. Danilin, B. N. Pshenichnyi, “A minimization method without the calculation of derivatives”, Zh. Vychisl. Mat. Mat. Fiz., 11:1 (1971),  12–21  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 11:1 (1971), 13–25
1970
9. Yu. M. Danilin, B. N. Pshenichnyi, “On methods of minimization with accelerated convergence”, Zh. Vychisl. Mat. Mat. Fiz., 10:6 (1970),  1341–1354  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 10:6 (1970), 4–19
10. Yu. M. Danilin, “Minimization methods that are based on the approximations of the initial functional by convex ones”, Zh. Vychisl. Mat. Mat. Fiz., 10:5 (1970),  1067–1080  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 10:5 (1970), 1–18
1969
11. Yu. M. Danilin, “A certain approach to minimization problems”, Dokl. Akad. Nauk SSSR, 188:6 (1969),  1221–1222  mathnet  mathscinet  zmath
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022